# SDR FDEA201008112941

- Difficulty date: August 11, 2010
- Submitted: August 19, 2010
- Operation: Air carrier
- Aircraft: N68052
- Make and model: Doug MD-10-10F
- Aircraft serial: 47806
- Aircraft time: 68,820 hours, 30,867 cycles
- Engine: Ge CF66D
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: D103200503
- Part serial: 20582
- Condition: Failed
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON POST FLIGHT, FOUND NOSE GEAR COLLAPSED AND LOWER COLLAR OUT OF SHRUT.   REMOVED AND REPLACED NOSE LANDING GEAR ASSY IAW WORK CARD 32T2701. OPS, LEAK & RIG CHECKS NORMAL.
